MathSciNet Relay Station
MathSciNet bibliographic data
MR430445 34E20
Olver, F. W. J. Second-order differential equations with fractional transition points. Trans. Amer. Math. Soc. 226 (1977), 227–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement